AND SHE WAS WAS "RECALLED TO LIFE"*
*This phrase is from A Tale of Two Cities by Charles Dickens.
Suzanne took the antidepressant Paxil, a “selective serotonin reuptake inhibitor,” (SSRI) for six years. These cause brain damage, but no doctor had ever warned her. When her psychiatrist finally transitioned her off the medication, she immediately began to have sexual dysfunction and other withdrawal symptoms. So he recommended restarting 10mg a day, a minimal dose.
Noxious, menacing effects due to SSRIs occur frequently after the second or the third time that a patient stops or restarts them. This is what happened to Suzanne.
While taking the 10mg of Paxil, Suzanne became paranoid, had violent verbal outbursts, and had her first involuntary movements (dystonia or possibly tardive dyskinesia). She became suicidal, had other violent thoughts, and fantasized about cutting herself. These are well-known occasional effects of SSRIs.
The doctors forcibly hospitalized her. Her family, having little understanding or other options, went along with it. She was soon hallucinating and repeatedly screaming nonsense words. She wanted to hurt the people around her and had to be physically restrained by hospital security personnel.
So the doctors increased her Paxil to 30mg a day—triple the dosage that initially caused problems. Even though this made Suzanne worse, they also added Zyprexa, (an antipsychotic), Ativan (a sedative), and Ambien (a sleep drug). She says Zyprexa was horrible. It made her feel as if knives were stabbing all over her body. It also gave her thoughts that people were trying to kill her. She was held in a locked mental health facility similar to a prison and was threatened with increased medication dosage if she did not improve.
Since these effects occurred suddenly after starting the drugs, she realized that they were to blame. Fortunately, she was allowed to keep her smartphone, although the staff repeatedly threatened to take it. Suzanne started studying 14 hours a day from inside her solitary prison-like cell. She first read in Dutch but later began using English on the Facebook group dedicated to her primary drug effect, “akathisia.”
She found MISSD.CO, Woodymatters.com, MadinAmerica.com, and other websites dedicated to psychiatric medication disasters like hers. Suzanne was dumbfounded by Katinka Blackford-Newmann’s story because her involuntary hospitalization in the EU was nearly identical to Suzanne’s.
When Suzanne explained akathisia and dystonia to her state-employed Dutch psychiatrists, they insisted that there was no such thing. They also said that she must stop researching or they would never release her. She soon developed severe insomnia and deteriorated mentally and physically.
See RobertYoho.substack.com for the complete essay. See RobertYohoAuthor.com to learn about my books, Butchered by “Healthcare” and Hormone Secrets. My essay with links to COVID treatment and more is HERE.
“LEGAL” DISCLAIMER: Use this information at your own risk. It is general commentary and not medical advice. Robert Yoho is retired and no longer practices medicine. Make your healthcare decisions with the help of a physician or other licensed provider.Support the show